# SDR ASAA0110464

- Difficulty date: July 2, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6554968512
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND SEAT TRACK LUGS AT BS 420-480, LEFT BUTTOCK LINE 24.5 WORN.  REPAIRED PER SRM.  (M)
